# SDR CALA2023013000242

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 18,607 hours, 6,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Bs 663 Lbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS.CENTER WING BOX AFT BULBKHEAD VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED R/H A/C BAY STA 663.75 APPROX RBL7 (REF AAR NR 9667466) ACCOMPLISHED REPAIR 5 AT LOWER FUSELAGE CENTER WING BOX VAPOR BARRIER FWD ANGLE STA663 RBL7. ACCOMPLISHED BY V913199.
